International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Asymptotic Behavior of Solution for Coupled Reaction Diffusion System by Order m

  • Mebarki Maroua
  • Barrouk Nabila1*
  1. a:1:{s:5:"en_US";s:159:"Faculty of Science and Technology, Department of Mathematics and Computer Science, Mohamed Cherif Messaadia University, P.O.Box 1553, Souk Ahras 41000, Algeria";}

* Corresponding author

Abstract

The aim of this paper is to prove that asymptotic behavior in the time of solutions for the weakly coupled reaction diffusion system:
∂ui/∂t − di∆ui = fi (u1, u2, …, um) in Ω×R+,
∂ui/∂η = 0 in ∂Ω×R+, (0.1)
ui(., 0) = ui0(.) in Ω,
where Ω is an open bounded domain of class C1 in Rn, ui(t, x), i=1, m, t≥0, x∈Ω are real valued functions. We treat the system (0.1) as a dynamical system in C(Ω) × C(Ω) × ... × C(Ω) and apply Lyapunov type stability techniques. A key ingredient in this analysis is a result which establishes that the orbits of the dynamical system are precompact in C(Ω) × C(Ω) × ... × C(Ω). As a consequence of Arzela-Ascoli theorem, this will be satisfied if the orbits are, for example, uniformly bounded in C1(Ω) × C1(Ω) × ... × C1(Ω) for t>0.

How to Cite

M. Maroua, B. Nabila, Asymptotic Behavior of Solution for Coupled Reaction Diffusion System by Order m, Int. J. Anal. Appl. 21 (2023), 37. https://doi.org/10.28924/2291-8639-21-2023-37

BibTeX
@article{Maroua2023,
  author  = {Maroua, Mebarki and Nabila, Barrouk},
  title   = {Asymptotic Behavior of Solution for Coupled Reaction Diffusion System by Order m},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {37},
  doi     = {10.28924/2291-8639-21-2023-37}
}

References

  • [1] S. Abdelmalek, S. Kouachi, Proof of Existence of Global Solutions Form-Component Reaction–Diffusion Systems With Mixed Boundary Conditions via the Lyapunov Functional Method, J. Phys. A: Math. Theor. 40 (2007), 12335–12350. https://doi.org/10.1088/1751-8113/40/41/005.
  • [2] N.D. Alikakos, LP -Bounds of Solutions of Reaction-Diffusion Equations, Commun. Part. Differ. Equ. 4 (1979), 827–868. https://doi.org/10.1080/03605307908820113.
  • [3] J.D. Avrin, Qualitative Theory for a Model of Laminar Flames With Arbitrary Nonnegative Initial Data, J. Differ. Equ. 84 (1990), 290-308. https://doi.org/10.1016/0022-0396(90)90080-9.
  • [4] A. Barabanova, On the Global Existence of Solutions of a Reaction Diffusion Equation With Exponential Nonlinearity, Proc. Amer. Math. Soc. 122 (1994), 827-831.
  • [5] W. Bouarifi, N.E. Alaa, S. Mesbahi, Global Existence of Weak Solutions for Parabolic Triangular Reaction Diffusion Systems Applied to a Climate Model, Ann. Univ. Craiova, Math. Computer Sci. Ser. 42 (2015), 80-97.
  • [6] M.G. Crandall, A. Pazy, L. Tartar, Remarks on Generators of Analytic Semigroups, Israel J. Math. 32 (1979), 363–374. https://doi.org/10.1007/bf02760465.
  • [7] P.V. Danckwerts, Gas-Liquid Reactions, McGraw-Hill, New York, (1970).
  • [8] S.R. De Groot, P. Mazur, Nonequilibrium Thermodynamics, North-Holland, Amsterdam, (1962).
  • [9] A. Haraux, M. Kirane, Estimations C1 Pour des Problèmes Paraboliques Semi-lineaires, Ann. Fac. Sci. Toulouse Math. 5 (1983), 265-280.
  • [10] A. Haraux, A. Youkana, On a Result of K. Masuda Concerning Reaction-Diffusion Equations, Tohoku Math. J. 40 (1988), 159-163. https://doi.org/10.2748/tmj/1178228084.
  • [11] M. Kirane, Global Bounds and Asysmptotics for a System of Reaction-Diffusion Equations, J. Math. Anal. Appl. 138 (1989), 328-342.
  • [12] S. Kouachi, Global Existence of Solutions to Reaction Diffusion Systems via a Lyapunov Functional, Electron. J. Differ. Equ. 2001 (2001), 68.
  • [13] S. Kouachi, A. Youkana, Global existence and asymptotics for a class of reaction diffusion systems, Bull. Polish Acad. Sci. Math. 49 (2001).
  • [14] K. Masuda, On the Global Existence and Asymptotic Behavior of Solutions of Reaction-Diffusion Equations, Hokkaido Math. J. 12 (1983), 360-370. https://doi.org/10.14492/hokmj/1470081012.
  • [15] M. Mebarki, A. Moumeni, Global Solution of System Reaction Diffusion With Full Matrix, Glob. J. Math. Anal. (2015), 04-25.
  • [16] A. Moumeni, M. Dehimi, Global Existence Solutions of a System for Reaction Diffusion, Int. J. Math. Arch. 4 (2013), 122-129.
  • [17] B. Rebiai, S. Benachour, Global Classical Solutions for Reaction–diffusion Systems With Nonlinearities of Exponential Growth, J. Evol. Equ. 10 (2010), 511–527. https://doi.org/10.1007/s00028-010-0059-x.
  • [18] F. Rothe, Global Existence of Reaction-Diffusion Systems, Lecture Notes in Mathematics, 1072, Springer, Berlin, (1984).
  • [19] A. Pazy, Semi-Groups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, (1983).